Mobilities, Immobilities and Moorings

Hannam, Kevin, Sheller, Mimi and Urry, John (2006) Mobilities, Immobilities and Moorings. Mobilities, 1 (1). pp. 1-22. ISSN 17450101

Full text not available from this repository.

Search Google Scholar

Item Type: Article
Divisions: Faculty of Business, Law and Tourism > School of Tourism
Depositing User: Rachel Webb
Date Deposited: 13 Jan 2010 10:48
Last Modified: 02 Jul 2019 09:04
URI: http://sure.sunderland.ac.uk/id/eprint/334

Actions (login required)

View Item View Item